A sharp criterion for the existence of the density in the product formula on symmetric spaces of type A n

TitreA sharp criterion for the existence of the density in the product formula on symmetric spaces of type A n
Type de publicationArticle de revue
AuteurGraczyk, Piotr , Sawyer, Patrice
PaysAllemagne
EditeurHeldermann Verlag
VilleBerlin
TypeArticle scientifique dans une revue à comité de lecture
Année2010
LangueAnglais
Date2010
Numéro4
Pagination751-766
Volume20
Titre de la revueJournal of Lie Theory
ISSN0949-5932
Mots-clésconvolution of measures, product formula, semisimple Lie groups
URL de la noticehttp://okina.univ-angers.fr/publications/ua10322
Lien vers le document

http://www.heldermann.de/JLT/JLT20/JLT204/jlt20037.htm